# SDR FDEA202404300519

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,836 hours, 16,776 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: UNKNOWN
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TIRE REMOVED TO FOM PER AMM  32-41-01-4, REMOVED #1 BRAKE (UNSERVICEABLE) PER  AMM 32-43-20-4, FOUND SIGNS OF EXCESSIVE HEAT ON  AXLE SLEEVES. REMOVED AXLE SLEEVES PER AMM  32-12-30-4, FOUND DISCOLORATION ON BEARING JOURNALS  AND ALSO SOME PITTING ON THE INNER WHEEL BEARING  JOURNAL ON THE MAIN AXLE. FURTHER INSPECTION  REQUIRED.  REMOVED #1 BRAKE.  REMOVED AND REPLACED LMLG TRUCK.   REMOVED AND REPLACED #1 BRAKE,  REINSTALLED #1 MAIN TIRE.  ALL WORK PERFORMED ON WC 32X1505SCI..
